# SDR IPXA12B71836

- Difficulty date: February 17, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low
- Location: Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE BOTTLE PRESSURE READS IN YELLOW RANGE ON GAUGE. OPEN
